Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this flash flood warning at May 4, 2015, 4:37 PM CDT for Rush County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2015, 4:37 PM CDT (21:37 UTC)
- Expired
- May 4, 2015, 8:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Rush County, KS
The radar
The Dodge City radar (KDDC), 105 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
740 WGUS53 KDDC 042142 FFWDDC KSC165-050130- /O.NEW.KDDC.FF.W.0001.150504T2137Z-150505T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 437 PM CDT MON MAY 4 2015 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN RUSH COUNTY IN CENTRAL KANSAS... * UNTIL 830 PM CDT * AT 434 PM CDT...LAW ENFORCEMENT REPORTED HEAVY RAIN SOUTHEAST RUSH COUNTY. RADAR ESTIMATES AROUND TWO INCHES OF RAIN HAVE ALREADY FALLEN AND LAW ENFORCEMENT REPORTED COUNTY ROADS 3 MILES SOUTH SOUTHWEST OF SHAFFER WERE COMPLETELY UNDER WATER. ADDITIONAL RAINFALL AMOUNTS OF AROUND 1 INCH ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. && LAT...LON 3836 9903 3836 9938 3852 9918 3861 9903 $$ RBURG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flash flood warning went out at May 4, 2:59 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 4, 2:59 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 259 PM CDT MON MAY 4 2015 ...UPDATED SHORT TERM... .SYNOPSIS... ISSUED AT 257 PM CDT MON MAY 4 2015 A STATIONARY FRONT/INVERTED TROUGH EXTENDING FROM SW KS THOUGH NRN MISSOURI WAS SEPARATING AIRMASSES WITH HIGHER SURFACE DEW POINTS TO THE SOUTH AND COOLER MOIST/LOWER CLOUD BASE CONDITIONS TO THE NORTH. SCATTERED SHOWER AND STORMS WERE ADVANCING NORTHWARD INTO THE COOLER AIR, WHILE A LARGE AREA OF SHOWERS AND STORMS WERE DEVELOPING ACROSS EASTERN NEW MEXICO AND THE TEXAS PANHANDLE, AT THE EDGE OF THE STATIONARY FRONT, ALL WITH SLOW NORTHEAST STORM MOTIONS. ON THE SYNOPTIC SCALE, THE UPPER LOW WAS APPROACHING WITH WEAK SHORTWAVE ENERGY ENTERING THE TEXAS PANHANDLE. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 257 PM CDT MON MAY 4 2015 THE CONVECTIVE ALLOWING MODELS DEVELOP LINE CLUSTERS OR SCATTERED THUNDERSTORMS ALONG THE STATIONARY FRONT LATER TODAY, WITH THE BULK OF THE CONVECTION MAINLY AFTER 22 UTC, WHICH MAY BE LARGELY DUE TO INCREASING SBCAPE AND MUCAPES ALONG A MOISTURE FLUX CONVERGENCE AXIS. A GENERAL LACK OF STRONG SHEAR AND VERY STRONG CAPE SHOULD LIMIT THE SEVERE POTENTIAL OF THESE STORMS THIS EVENING, HOWEVER SOME BRIEF DIME TO NICKEL HAIL SWATHS COULD OCCUR WITH STRONG GUSTY SURFACE WINDS OF 30 TO 50 MPH. ANOTHER ROUND OF CONVECTION IS EXPECTED EARLY TUESDAY MORNING. THE MODELS BRING A CONSOLIDATING AREA OF POSITIVE VORTICITY GENERATING LOCALIZED STRONG LIFT INTO THE WESTERN PART OF THE STATE. THE RECENT ECMWF AN NAM RUNS HAVE FOCUSED THE HEAVIER PRECIPITATION FARTHER WEST, AND QPF AMOUNTS WERE ADJUSTED AS SUCH HOWEVER HIGH POPS WILL EXTEND INTO THE EASTERN SECTIONS OF THE FORECAST AREA LATER IN THE AFTERNOON. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 230 PM CDT MON MAY 4 2015 FOR TUESDAY NIGHT INTO WEDNESDAY, A STRONG NEGATIVELY TILTED SHORTWAVE WILL BE LIFTING RAPIDLY NORTHEASTWARD ACROSS THE CENTRAL PLAINS. THIS SYSTEM WILL BRING LIKELY CHANCES FOR THUNDERSTORMS ESPECIALLY IN THE MORNING AHEAD OF THE WAVE. AS THE WAVE LIFTS NORTHEASTWARD BY THE AFTERNOON, MOST OF THE STORMS WILL ALSO END. BY LATER AFTERNOON, HOWEVER, ANOTHER POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST ALONG AND EAST OF A DRYLINE NEAR AND EAST OF DODGE CITY AND INTO THE EVENING. SOUTH TO SOUTHWEST WINDS WILL ALSO BE GUSTY AT 25 TO 40 MPH. LOWS TUESDAY NIGHT WILL BE MILD AND IN THE UPPER 50S TO AROUND 60 WITH SOUTHEAST WINDS OF 15 TO 22 MPH. SOME LOW LEVEL STRATUS CLOUDINESS SHOULD ALSO FORM LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. HIGHS ON WEDNESDAY WILL BE THE WARMEST WEST OF THE DRYLINE AND IN THE LOW TO MID 80S, WITH UPPER 70S TO AROUND 80 EAST. FOR THURSDAY INTO FRIDAY, BROADSCALE SOUTHWESTERLY UPPER LEVEL FLOW WILL CONTINUE OVER THE PLAINS AHEAD OF A STRONG UPPER LOW MOVING INTO THE WESTERN U.S. A FRONTAL BOUNDARY IS ALSO FORECAST TO REMAIN ACROSS SOUTHWEST KANSAS, WITH NUMEROUS THUNDERSTORMS MAINLY EACH AFTERNOON INTO THE EVENING. THE BEST CHANCES WILL REMAIN OVER PARTS OF SOUTH CENTRAL KANSAS, NEAR DODGE CITY, AND EAST. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. LOWS WILL BE MILD IN THE 50S TO AROUND 60. FOR SATURDAY, A STRONG NEGATIVELY TILTED SHORTWAVE WILL BE LIFTING ACROSS THE WESTERN HIGH PLAINS. PLENTY OF MOISTURE WILL BE AHEAD OF THE WAVE INTO WESTERN KANSAS. A WARM FRONT IS FORECAST TO LIFT INTO WESTERN KANSAS IN THE AFTERNOON, HOWEVER THE NEW ECMWF DISAGREES AND HAS THE WARM FRONT SOUTH OF KANSAS INTO THE TEXAS PANHANDLE AND WESTERN OKLAHOMA. AT ANY RATE WHEREVER THIS WARM FRONT WILL FORM WILL BE A RISK OF SEVERE THUNDERSTORMS ALONG WITH ROTATING SUPERCELLS AND TORNADOES, WITH LOTS OF LOW TO MID AND HIGH LEVEL SHEAR AND STRONG INSTABILITY. HIGHS ON SATURDAY WILL BE DEPENDENT ON WHERE THE WARM FRONT RESIDES, AND BE MAINLY IN THE 70S. FOR SUNDAY INTO NEXT MONDAY, A COLD FRONT WILL FOLLOW THE STRONG WAVE ON SUNDAY WITH CHANCES FOR STORMS MAINLY EAST OF WESTERN KANSAS. HIGHS WILL BE AROUND 70. LOWS COULD DROP BACK INTO THE 40S ON MONDAY MORNING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1248 PM CDT MON MAY 4 2015 CONVECTION IS LIKELY NEAR THE HYS TERMINAL (POSSIBLY NEAR GCK AS WELL) BETWEEN 23 AND 03 UTC, WITH LOCALLY GUSTY WINDS AS STORMS DEVELOP ALONG A SURFACE BOUNDARY AND LIFT NORTH WITH THE MEAN FLOW. AN UPPER LEVEL VORTICITY MAXIMUM WILL APPROACH THE REGION EARLY TUESDAY MORNING, PROVIDING ADEQUATE LIFT FOR RAIN WITH EMBEDDED/SCATTERED THUNDERSTORMS ACROSS THE WESTERN HALF OF THE AREA. THE STRONGEST CLUSTERS WILL LIKELY AFFECT THE GCK TERMINAL BETWEEN 12 AND 15 UTC, WEAKENING FARTHER NORTH. CEILINGS WILL RETURN OVERNIGHT WITH A COOLING BOUNDARY LAYER, BUT PROBABLY BE LOWEST DURING THE PRECIPITATION EVENT EARLY TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 68 57 80 / 70 70 70 30 GCK 55 66 55 79 / 90 90 60 20 EHA 53 69 51 80 / 80 90 50 20 LBL 56 68 56 82 / 90 90 60 20 HYS 57 71 58 78 / 70 60 70 40 P28 59 74 60 78 / 30 80 90 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RUSSELL SHORT TERM...RUSSELL LONG TERM...KRUSE AVIATION...RUSSELL
Hazardous weather outlook, May 4, 5:08 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 508 AM CDT MON MAY 4 2015 KSZ030-031-043>046-061>066-074>081-084>090-051015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 508 AM CDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS WEATHER RISK... TUESDAY... ELEVATED FLOODING RISK. LIMITED SEVERE THUNDERSTORM RISK. LIMITED NON THUNDERSTORM WIND RISK. WEDNESDAY... ELEVATED SEVERE THUNDERSTORM RISK. LIMITED NON THUNDERSTORM WIND RISK. LIMITED FIRE WEATHER RISK. THURSDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. FRIDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. SATURDAY... LIMITED LIGHTNING RISK. SUNDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR SOUTHWEST AND WEST CENTRAL KANSAS MAINLY WEST OF HAYS TO DODGE CITY LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, May 4, 2:54 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CDT MON MAY 4 2015
KSZ046-065-042030-
PAWNEE KS-RUSH KS-
254 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAWNEE AND SOUTHERN
RUSH COUNTIES UNTIL 330 PM CDT...
AT 253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF ROZEL...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSH CENTER...TIMKEN...ALEXANDER...ASH VALLEY...SHAFFER AND NEKOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3821 9938 3830 9955 3850 9955 3851 9904
3828 9912
TIME...MOT...LOC 1953Z 221DEG 28KT 3829 9943
SUGDENSpecial weather statement, May 4, 3:28 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
328 PM CDT MON MAY 4 2015
KSZ046-065-042115-
PAWNEE KS-RUSH KS-
328 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PAWNEE AND EASTERN
RUSH COUNTIES UNTIL 415 PM CDT...
AT 328 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHWEST OF ASH VALLEY...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA CROSSE...OTIS...BISON...RUSH CENTER...TIMKEN...LORETTA AND
SHAFFER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3867 9903 3833 9903 3828 9936 3842 9947
3868 9916
TIME...MOT...LOC 2028Z 217DEG 31KT 3836 9932
SUGDENSpecial weather statement, May 4, 3:31 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
331 PM CDT MON MAY 4 2015
KSZ062-042100-
KEARNY KS-
331 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY COUNTY UNTIL
400 PM CDT...
AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF LYDIA...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KEARNY
COUNTY.
LAT...LON 3824 10150 3826 10146 3826 10113 3823 10111
3815 10140
TIME...MOT...LOC 2031Z 217DEG 30KT 3822 10136
SUGDENSpecial weather statement, May 4, 4:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 400 PM CDT MON MAY 4 2015 KSZ062-042145- KEARNY KS- 400 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY COUNTY UNTIL 445 PM CDT... AT 400 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LYDIA...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KEARNY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3826 10113 3820 10112 3818 10147 3826 10149 TIME...MOT...LOC 2100Z 246DEG 11KT 3823 10138 SUGDEN
Special weather statement, May 4, 4:04 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
404 PM CDT MON MAY 4 2015
KSZ043-044-042200-
SCOTT KS-LANE KS-
404 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LANE AND EAST
CENTRAL SCOTT COUNTIES UNTIL 500 PM CDT...
AT 404 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHEAST OF GRIGSTON...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMY...SHIELDS...GRIGSTON...MANNING AND HEALY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3870 10034 3868 10031 3843 10064 3851 10083
3870 10069
TIME...MOT...LOC 2104Z 216DEG 17KT 3852 10069
SUGDENSpecial weather statement, May 4, 4:34 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 434 PM CDT MON MAY 4 2015 KSZ062-042215- KEARNY KS- 434 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KEARNY COUNTY UNTIL 515 PM CDT... AT 433 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF LAKIN...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN KEARNY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3800 10143 3818 10146 3826 10111 3800 10111 TIME...MOT...LOC 2133Z 262DEG 14KT 3811 10135 GERARD
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:21 PM CDT | Special Weather Statement | DDC | Meade | 24 min |
| May 3, 8:23 PM CDT | Special Weather Statement | DDC | Ford | 52 min |
| May 4, 2:54 PM CDT | Special Weather Statement | DDC | Rush | 36 min |
| May 4, 3:28 PM CDT | Special Weather Statement | DDC | Rush | 47 min |
| May 4, 3:31 PM CDT | Special Weather Statement | DDC | Kearny | 29 min |
| May 4, 4:00 PM CDT | Special Weather Statement | DDC | Kearny | 45 min |
| May 4, 4:04 PM CDT | Special Weather Statement | DDC | Lane | 56 min |
| May 4, 4:34 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| May 4, 4:45 PM CDT | Flash Flood Warning | DDC | Kearny | 3 hr |
| May 4, 5:12 PM CDT | Areal Flood Warning | DDC | Lane | 3 hr |
| May 4, 5:47 PM CDT | Special Weather Statement | DDC | Clark | 43 min |
| May 4, 6:08 PM CDT | Special Weather Statement | DDC | Ford | 52 min |
| May 4, 6:39 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 37 min |
| May 4, 6:49 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 41 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.